# SDR ASOA201001821

- Difficulty date: November 18, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L STRINGER CRACKED AT FS280 AFT OF BULKHEAD.  COMPLY WITH STEPS 5-11 OF REO670-53-21-493. COMPLIED WITH STEPS 5-10 OF REO 670-53-21-493. COMPLIED WITH STEP 11 OF REO 670-53-21-493 IAW DEVIATION REO 670-53-21-618.
